# SDR SIMA2772

- Difficulty date: September 8, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- Aircraft time: 27,327 hours, 35,876 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE FOUND THE RIGHT AFT OUTBOARD SEAT TRACK CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IAW ENGINEERING ORDER E9-5300-013.  AIRCRAFT RETURNED TO SERVICE.  (X)
